# SDR YENA20131023217

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 42,262 hours, 14,931 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 02F10675580009
- Condition: Odor
- Location: Galley
- Part time: 23,265 hours, 11,850 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A NOTICED AN INTERMITTENT BURNING ODOR IN THE AFT GALLEY.  PERFORMED DETAILED VISUAL INSPECTION FOUND COFFEEMAKER 507 WITH SLIGHT ELECTRICAL ODOR. NO OTHER DEFECTS NOTED APU BLEED ON ALL LIGHTING ON.  NO DEFECTS NOTED.  CHANGED COFFEEMAKER AS PRECAUTIONARY IAW AMM 25-35-15. OPS OK
